Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Serzone and rage-that was June

Posted by Phil on November 4, 1999, at 6:22:45

In reply to Re: Serzone and rage...again, posted by Refractory on November 3, 1999, at 23:36:26

> Refractory,
> Those posts were a few months back and I've changed meds a few times since then.
I see a psychopharmachologist and, with my homework on meds and his extensive knowledge, I trust him.
Serzone was causing the rage and was a totally useless AD for me. It had no side effects but most of the water I drink has no side effects either. Thanks for your input.





Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phil thread:7087